# SDR ASAA2016040516252

- Difficulty date: April 5, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 35,243 hours, 10,842 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78472002, FOUND MOLYDAG WORN ON ALL 24 FAN BLADE SHIMS. ACFT GROUNDED.  REPLACED IAW TASK CARD 78472002 ALL 24 WORN SHIMS.
